question-icon

What causes black outs. I was standing by a door

default
Posted on Fri, 22 Jun 2018
Question: What causes black outs. I was standing by a door the door open just short of my nose and a person barreled out. I reached for her arm. I thought she was falling, maybe I thought I was falling. Anyway, when this occurred I cannot rember what I said or did for about the next ten minutes. Apparently I dais something to the person and went back to my seat, but I have no recollection of doing so. Thank you
doctor
Answered by Dr. Olgeta Xhufka (2 hours later)
Brief Answer:
The black out may be side effect of medications.

Detailed Answer:
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.
Klonopin (Clonazepam) is a medication that belongs to the drug class benzodiazepine. Klonopin is prescribed for the treatment of anxiety and seizure disorders.
Neurontin (gabapentin) is an anti-epileptic medication used to treat seizures. Neurontin is used alone or in combination with other medications to treat seizures caused by epilepsy in adults and children .
Neurontin is also used to treat nerve pain caused by shingles (herpes zoster).
Clopine gives side effects of disorientation and thinking problems.
Neurotrine also gives lack of orientation and memory loss.
I think the black out you experienced is a combination of side effects of both.
I recommend you to visit your neurologist and he will adjust the dose of your medications or will change them.
Hope I have answered your query. Let me know if I can assist you further.
Dr .Olgeta Xhufka
general and family physician
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
Answered by
Dr.
Dr. Olgeta Xhufka

General & Family Physician

Practicing since :2011

Answered : 6934 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes black outs. I was standing by a door

Brief Answer: The black out may be side effect of medications. Detailed Answer: Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. Klonopin (Clonazepam) is a medication that belongs to the drug class benzodiazepine. Klonopin is prescribed for the treatment of anxiety and seizure disorders. Neurontin (gabapentin) is an anti-epileptic medication used to treat seizures. Neurontin is used alone or in combination with other medications to treat seizures caused by epilepsy in adults and children . Neurontin is also used to treat nerve pain caused by shingles (herpes zoster). Clopine gives side effects of disorientation and thinking problems. Neurotrine also gives lack of orientation and memory loss. I think the black out you experienced is a combination of side effects of both. I recommend you to visit your neurologist and he will adjust the dose of your medications or will change them. Hope I have answered your query. Let me know if I can assist you further. Dr .Olgeta Xhufka general and family physician